English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Mesh collapse in two-dimensional elastic networks under compression

Wintz, W., Everaers, R., & Seifert, U. (1997). Mesh collapse in two-dimensional elastic networks under compression. Journal de Physique I, 7(9), 1097-1111. doi:10.1051/jp1:1997111.

Item is

Files

show Files
hide Files
:
366487.pdf (Publisher version), 1007KB
 
File Permalink:
-
Name:
366487.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Wintz, W.1, Author              
Everaers, R., Author
Seifert, U.1, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 366487
ISI: A1997XV36000006
DOI: 10.1051/jp1:1997111
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal de Physique I
  Other : JPI
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les Ulis, France : Les Editions de physique
Pages: - Volume / Issue: 7 (9) Sequence Number: - Start / End Page: 1097 - 1111 Identifier: ISSN: 1155-4304